Global biogeographic patterns of avian morphological diversity

Hughes, E.C. orcid.org/0000-0003-4682-6257, Edwards, D.P. orcid.org/0000-0001-8562-3853, Bright, J.A. et al. (4 more authors) (2022) Global biogeographic patterns of avian morphological diversity. Ecology Letters, 25 (3). pp. 598-610. ISSN 1461-023X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2022 The Authors. Ecology Letters published by John Wiley & Sons Ltd. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited (http://creativecommons.org/licenses/by/4.0/).
Keywords: avian biodiversity; community structure; morphological diversity; morphological traits; morphospace; niche expansion; niche packing; Animals; Beak; Biodiversity; Biological Evolution; Birds; Phenotype
Dates:
  • Accepted: 24 September 2021
  • Published (online): 24 February 2022
  • Published: 24 February 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield)
Funding Information:
FunderGrant number
Natural Environment Research CouncilNE/T01105X/1
The Royal SocietyUF120016; URF\R\180006
European Research Council615709
Depositing User: Symplectic Sheffield
Date Deposited: 28 Feb 2022 13:36
Last Modified: 28 Feb 2022 13:36
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1111/ele.13905
Related URLs:

Share / Export

Statistics